My grandfather was prescribed 6-9mg a day of Lorazepam and abruptly stopped. Now he cannot move.? Well, barely. He can't walk nor get dressed. He believes he has stone man syndrome. He has every side effect by quitting cold turkey. Is this permanent? How can this be resolved? Are there any doctors who treat this? Thank you very much
Hello AlyshaJackson. Its been almost two years since you asked your question. First, I hope that you and your grandfather are doing well. Secong, I apologize that no one ever responded to your post. I would have and of course still would do so, is that of putting him back onto the Lorazepam. I think that certainly would have if not solved the problem, come close to doing so. I am surprised of him doing the abrupt stopping of the drug. It can be so very dangerous, especially in the elderly. Be well and regards, pledge
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 3 answers
Posted 4 Nov 2009 • 1 answer
Posted 5 May 2012 • 1 answer
I had been taking 4 mg per day of lorazepam, until 10 days ago. I had no choice; the dr. (a GP in U?
Posted 19 Mar 2014 • 1 answer
Posted 18 Dec 2016 • 1 answer